# SDR USAA2013010400003

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 35,033 hours, 20,895 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED THEY WERE UNABLE TO EXTEND FLAPS FOR LANDING.  SLATS OPERATED NORMALLY.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FLAP SYSTEM PER AIRBUS TSM 27-51-00-810-810A.  NO DISCREPANCIES NOTED AT THIS TIME.  ACCOMPLISHED FLAP OPERATIONAL CHECK AND SFCC BITE CHECK PER AIRBUS AMM 27-54-00-710-001A AND 27-51-00-740-002A.  CYCLED FLAP SYSTEM 10 TIMES, INSPECTED TORQUE LIMITERS AND FLAP BRAKES PER AMM 27-51-00-710-001A.  NO FURTHER DISCREPANCIES NOTED AT THIS TIME.
